Well posedness in for a weakly hyperbolic second order equation
Rendiconti del Seminario Matematico della Università di Padova, Tome 91 (1994), pp. 65-83
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1994__91__65_0,
author = {D'Ancona, Piero},
title = {Well posedness in $C^\infty $ for a weakly hyperbolic second order equation},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {65--83},
year = {1994},
publisher = {Seminario Matematico of the University of Padua},
volume = {91},
zbl = {0820.35097},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1994__91__65_0/}
}
TY - JOUR AU - D'Ancona, Piero TI - Well posedness in $C^\infty $ for a weakly hyperbolic second order equation JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1994 SP - 65 EP - 83 VL - 91 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1994__91__65_0/ LA - en ID - RSMUP_1994__91__65_0 ER -
%0 Journal Article %A D'Ancona, Piero %T Well posedness in $C^\infty $ for a weakly hyperbolic second order equation %J Rendiconti del Seminario Matematico della Università di Padova %D 1994 %P 65-83 %V 91 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1994__91__65_0/ %G en %F RSMUP_1994__91__65_0
D'Ancona, Piero. Well posedness in $C^\infty $ for a weakly hyperbolic second order equation. Rendiconti del Seminario Matematico della Università di Padova, Tome 91 (1994), pp. 65-83. http://geodesic.mathdoc.fr/item/RSMUP_1994__91__65_0/
